# SDR FDEA202503190452

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T5869155
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBOARD 251 BFF AT STATION 1125 HAS DAMAGE MWT REPAIRED MAIN CARGO COMPT FLRBRD TOP SKIN AT STA.1125 LBL 11 TO LBL 33 PNL# 251BFF   MPN: 146T5869-155. IN REF. TO 767 SRM 53-00-50-2R FIG. 201 SHEET.2 REPAIR#: 1. THIS IS A MAJOR   REPAIR. SEE JPF STEPS 4-8 FOR COMPLETION OF THIS REPAIR.
